Prest C 50mg/650mg Tablet

Prest C 50mg/650mg Tablet

Learn more about Prest C 50mg/650mg Tablet, a quality offering from Astonea Labs Private Limited featuring the therapeutic benefits of Caffeine (50mg) + Paracetamol (650mg). This formulation is primarily utilized for Treatment of Headache. Browse through the detailed information provided below to enhance your knowledge about this medicine and its potential benefits for you.

Information about Prest C 50mg/650mg Tablet (Brand: Astonea Labs Private Limited) - Uses: Treatment of Headache

Wishlist Add to cart

  • MRP: ₹ 38
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Caffeine (50mg) + Paracetamol (650mg)
  • Brand: Astonea Labs Private Limited
  • Uses: Treatment of Headache

Description

  • Prest C 50mg/650mg Tablet is a combination of two medicines used in the treatment of headache
  • It helps relieve headache by blocking the release of certain chemical messengers that causes headache
  • Your doctor will advise how much Prest C 50mg/650mg Tablet you need to take
  • It can be taken with or without food
  • You should take the medicine regularly while you do need it and try not to miss doses as it will become less effective
  • It should be used with caution in people who have any problems with their heart, kidneys, or liver.
  • Using this medicine may cause sleep problems (insomnia), nervousness, irritation, or restlessness
  • If you experience any of such side effects that do not go away or worsen, you should let your doctor know
  • Your doctor may be able to suggest ways of preventing or reducing the symptoms
  • In general, you should try to use the smallest amount necessary to control your symptoms.
  • Before using the medicine, you should tell your doctor if you have any other illnesses or disorders
  • It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking
  • Do not consume alcohol when on treatment with this medicine as it may cause excessive sleepiness
  • Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Cautions

Liver: CAUTION: Prest C 50mg/650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Prest C 50mg/650mg Tablet may be needed. Please consult your doctor. However, the use of Prest C 50mg/650mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Prest C 50mg/650mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Prest C 50mg/650mg Tablet may be needed. Please consult your doctor.^However, Prest C 50mg/650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Prest C 50mg/650mg Tablet does not usually affect your ability to drive.
Breast feeding: CONSULT YOUR DOCTOR: Prest C 50mg/650mg Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Pregnency: CONSULT YOUR DOCTOR: Prest C 50mg/650mg Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Prest C 50mg/650mg Tablet.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Prest C 50mg/650mg Tablet

  • In Treatment of Headache Prest C 50mg/650mg Tablet is a painkiller used to treat headache
  • It works by blocking chemical messengers in the brain that tell us we have pain
  • By treating headache, it can help you carry out your daily activities and have a better quality of life
  • Take Prest C 50mg/650mg Tablet as prescribed by the doctor to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time.
Missed Doses
If you miss a dose of Prest C 50mg/650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Prest C 50mg/650mg Tablet
  • Insomnia (difficulty in sleeping)
  • Nervousness
  • Irritation
  • Restlessness

Reviews

Add your review




Alternate Medicines


Paranix Active 50mg/650mg Tablet

MRP: ₹ 35

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Sonixa Lifecare

Aekil Plus Tablet

MRP: ₹ 15.6

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Agron Remedies Pvt Ltd

Novalgin NU Tablet

MRP: ₹ 38.89

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Sanofi India Ltd

Crocin Pain Relief Tablet

MRP: ₹ 79.53

Packing: 15.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: GlaxoSmithKline Consumer Healthcare

Leemol Activ 50mg/650mg Tablet

MRP: ₹ 30

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Leeford Healthcare Ltd

Cipmol Pain Relief Tablet

MRP: ₹ 30.68

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Cipla Ltd

Bitmol Active 50mg/650mg Tablet

MRP: ₹ 65

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Osvel Pharma

Senmol Active 50mg/650mg Tablet

MRP: ₹ 30

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Senen Biotech

Metacin Exs Tablet

MRP: ₹ 24.14

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Chemosyn Limited

Itmol Active 50mg/650mg Tablet

MRP: ₹ 34

Packing: 10.0 tablets in 1 strip

Salts: Caffeine (50mg) + Paracetamol (650mg)

Brand: Spark Bless Pharma